# SDR SWAA072233

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 33,959 hours, 27,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIGHT WING NR 6 L/E SLAT CRACKED AT INBOARD L/E.  REPAIRED SLAT PER SWA EA.
